Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Adverse Reaction To Sustiva

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

sustiva/truvada side effects

I switched from sustiva & combivir to sustiva/truvada 7 months ago. After 3 months i started having thrush and itchness at my vagina. it normally occurs just before my monthly periods. i have had so many tests swabs with my specialist and not found...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...I haven't observed or heard of any women who experienced vaginal itching as the sole adverse reaction from Sustiva/Truvada. Have you seen a dermatologist or gynecologist for this. If no other explanation is found then a trial Read more »

Question about fatique and Sustiva

...that I speak with my HIV specialist about a possible adverse reaction to Sustiva being one... Read more »

adverse reaction to HIV meds

On 2-5-03 the doctor I was working with stuck me with an HIV+ needle. The doctors I was sent to... Read more »
Articles
AIDS Project Los Angeles

How to Avoid Adverse Reactions to HIV/AIDS Medications

...increase the potency of others. AZT, for example, has been shown to increase the potency of ddI. In this issue's article, however, adverse reactions associated with certain drug combinations will be examined. Many examples in the tables... Read more »
U.S. Food and Drug Administration

Updated Label Information for Sustiva (Efavirenz)

...the benefit of continued therapy with Sustiva needs to be weighed against the unknown risks of significant liver toxicity. ADVERSE REACTIONS Postmarketing Experience Liver and Biliary System: A few of the postmarketing reports of... Read more »
U.S. Food and Drug Administration

Atripla Label Update Reflects New Efficacy, Safety and Resistance Data in Treatment Experienced Patients

...subjects who maintain HIV-1 RNA The following additions were made to the package insert with respect to Study 073. 6.1 Adverse Reactions from Clinical Trials Experience Study 073 In Study 073, subjects with stable, virologic... Read more »
U.S. Food and Drug Administration

FDA Approves New Drug to Treat HIV, AIDS

...contributed to elevated levels or not. Several AIDS drugs have been associated with increased cholesterol and liver enzyme levels. Adverse reactions in pediatric patients have been similar to those seen in adults, with a higher incidence of, and... Read more »
Connect With Others

Great News!

Posted by Blixer, 6 Replies
...but I'm going to stay in St. Louis over Monday to go in and meet about restarting meds. They unblinded the study and I was on Sustiva and Epzicom. I may be totally wrong but I still think my problems were a result of the Epzicom. I would be... Read more »

I just started taking meds...

Posted by Anonymous, 6 Replies
and would love some feedback from people. I was poz for 3 yrs before needing to begin and since I am moving to Costa Rica in the fall I thought 'no time like the present' to get myself trhough all the possible side effects. Well- they have begun. ... Read more »

Decisions, decisions....

Posted by Blixer, 4 Replies
...for that. So his suggestion is to rechallenge with the same meds that I've had trouble with. He thinks the problem is the sustiva. (I'm not sure if my other med is Epzicom or Truvada because I'm in the study). His reason for doing this is to... Read more »

Widespread Atripla/truvada+sustiva Rash

Posted by younguk, 1 Reply
...I am taking Truvada and Sustiva and have been for 2 weeks. 8 days in I developed a rash which has become progressively worse. It covers most of the surface area Read more »